# SDR ABXA030311

- Difficulty date: July 19, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,234 hours, 27,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT CORROSION ON CENTER WING UPPER SKIN AND DOUBLER FROM FS 760 - 855, LEFT BUTTLINE 3 - 23.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND BUSHINGS, ALODINED, PRIMED, INSTALLED AND LEAK CHECKED IAW REA D857-47555MR AND REA D857-47547MR, REV A.
